# SDR EIAA9699

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Gouged
- Location: Left
- Part time: 50,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - WHILE A/C WAS TAXIING IN TO PARKING POSITION THE TOP OF THE LEFT WING TIP MADE CONTACT WITH A 'K' LOADER THAT WAS PARKED TO SERVICE AIRCRAFT.  RESULTANT DAMAGE WAS TWO GOUGES TO THE TOP OF THE LEFT WING TIP, 3.75 ICNH AND 12.5 INCH LONG AND 3-4 INCHES WIDE, .5 INCH TO .75 INCH DEEP.  REPLACED LEFT WING TIP PER ECRA 933-57-035-1 AND MAINTENANCE MANUAL.  (M)
